# SDR CALA2020012600245

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0024 OVER WING BOX STA 540 ANGLE CRACKED AT LBL 6.01. REMOVED AND REPLACED OVER WING BOX STA 540 ANGLE (SHEAR FITTING) IAW B737-800 SRM 51-40-02, DWG: 1112401. AT LBL 6.01. . REMOVED AND REPLACED OVER WING BOX STA 540 ANGLE (SHEAR FITTING IAW B737-800 SRM 51-40-02, DWG: 1112401. AT LBL 6.01.
